# SDR USA2004F00014

- Difficulty date: February 14, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

ENROUTE, WHILE LEVEL AT FL330, THE AIRCRAFT LOST PRESSURIZATION.  CREW ACCOMPLISHED A RAPID DESCENT TO 10,000 FT.  OXYGEN MASKS DID DEPLOY DURING DESCENT.  STANDBY AND MANUAL PRESSURIZATION MODES WERE USED BUT WERE NOT EFFECTIVE.  OUTFLOW VALVE WAS REPORTED TO BE FULLY CLOSED.  A RUMBLING SOUND WAS HEARD BENEATH THE FLOORBOARDS BY THE FORWARD AND AFT CABIN CREW MEMBERS.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
